# SDR DHLA05740015

- Difficulty date: August 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED DURING DECENT. ABNORMAL PROCEDURE WAS ACCOMPLISHED LIGHT WENT OUT WITH GEAR LEVER IN UP POSITION.  ADJUSTED NOSEGEAR DOOR WARNING SWITCH IAW M/M 32-62-0 OPS CK NORMAL
